# SDR REXA2022053100932

- Difficulty date: May 5, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS295 TO FS333 STGR 24R IS CORRODED.	REPLACED STGR 24R FS295 TO FS333 IAW ENDEAVOR AIR EA CRJ953-13308 REV IR DATED 4/23/2022
